# SDR ASAA0280488

- Difficulty date: October 29, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: SLP5128A3
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLOORBOARD INSERTS CORRODED AT FS 1250-1307.  REPLACED 5 FLOORBOARD INSERTS SRM 53-05.  (M)
